# SDR AALA960075

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 600 BETWEEN STRINGER 26L AND 27L.  REMOVED CORROSION ON SHEAR TIE BEYOND LIMITS.  REPLACED SHEAR TIE PER SRM 53-10-1.  (M)
